# SDR SWAA093793

- Difficulty date: June 9, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 50,842 hours, 42,745 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Part number: 65C168209
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE CONTAINER AFT GIRT HOLDER LOOSE.  SECURED HOLDER PER SRM.
